| Model Number |
20 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device is intermittently not powering on.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's system pcb assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed system pcb assembly and determined that the cause of the reported issue was due to a shorted integrated circuit, designator u61.
Event or Problem Description